# SDR AU960827

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 745583A
- Condition: Failed
- Location: Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CABLE SWAGED END FITTING SEPARATED FROM CABLE OUTER SHEATH -INNER CABLE DAMAGED - FOUND DURING INSPECTION IAW AD/DHC8/8
